# SDR SIMA20121024014

- Difficulty date: October 24, 2012
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,972 hours, 24,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND CORROSION AT CARGO DOOR SILL FRAME 65.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LOCKED AND DRILLED NEW CARGO SILL SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
